MathSciNet Relay Station
MathSciNet bibliographic data
MR111729 10.00
Scourfield, E. J. A generalization of Waring's problem. J. London Math. Soc. 35 1960 98–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement